# SDR TRBA20121110001

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,454 hours, 38,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE EMERGENCY EXIT LIGHTS FLOOR STRIP BY THE GALLEY WAS LOOSE. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED LIGHTED FLOOR PROXIMITY STRIP 163 WL IAW AMM 33-50-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
